MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after performing a perfectly intraocular lens (iol) implant, the iol went in with a white piece.The piece was removed with the irrigation and aspiration cannula.There was no wound enlargement.And there was no patient injury.No further information has been provided.
 
Additional Manufacturer Narrative
Age, weight, ethnicity: per eu regulation (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Date of event: unknown/not provided.If implanted, give date: unknown /not provided.If explanted, give date: not applicable, there is no indication the lens has been explanted.(b)(6).Initial reporter first/given name: full name not provided.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section h3.Device evaluated manufacturer? yes.Device evaluation: product evaluation could not be performed because the product has not been returned for evaluation.However, evaluation was performed on the photo provided by the customer.The photo shows an implanted lens, and something that appears to be a particle can be seen.The reported issue was verified; however, since there is no sample (e.G.The lens or the device) returned for further evaluation, the reported complaint cannot be confirmed as related or originated during the manufacturing process.The product quality deficiency could not be determined.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13691373
Report Number3012236936-2022-00563
Device Sequence Number5170656
Product Code HQL
UDI-Device Identifier05050474558335
UDI-Public(01)05050474558335(17)240921
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2024
Device Model NumberPCB00
Device Catalogue NumberPCB0000235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown